# SDR MWEA010227

- Difficulty date: April 5, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Pan
- Part number: 5912285507
- Condition: Gouged
- Location: Fuselage Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE WINDOW PAN AT WINDOW NR 19 LEFT STATION 604- STATION 623, HAS DEEP NICKS AND GOUGES.   REMOVED WINDOW PAN AND 4EA CLIP, LOCATED AND DRILLED NEW PAN, FABRICATED CLIPS, INSTALLED CLIP AND NEW PAN.
